# SDR UPS99830254

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPART, (C/O) NOTICED AFTER GEAR RETRACT, THE GEAR NOT LATCH LIGHT FLICKERED.  DID UPLATCH CK AND LIGHT EVENTUALLY CAME ON STEADY.  WENT TO GEAR NOT LATCH LIGHT ILLUMINATED.  CKLIST AND C/W, THIS INCLUDED CYCLING GEAR AND LOOKING THROUGH PEEPHOLE TO CHECK IF N/G WAS DOWN AND LOCKED, IT WASN'T.  ALSO, HEARD A BANGING TYPE NOISE.  REMOVED AND REPLACED NOSE GEAR DOOR SEAL PER MM 32-30-00 PG 104 SECT D.  LUBED UPLATCH MECHANISM PER MM 12-81-01.  JACKED AIRCRAFT, CYCLED GEAR 5 TIMES, NO FAULTS NOTED AND INDICATOR LIGHTS OP'D NORMALLY.
